# SDR R61A2024030300093

- Difficulty date: February 23, 2024
- Submitted: March 3, 2024
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 46,583 hours, 29,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086882005
- Condition: Corroded
- Location: Frms 74-84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORRODED RH IB SEAT TRACK AT CFIII BETWEEN FR74-84. CORRODED HR IB SEAT TRACK SEAT TRACK AT CFIII BETWEEN FR74-84 REMOVED AND REPLACED IAW EMB 170 SRM 51-43-03, 51-43-04.
